# SDR REXA2012102700997

- Difficulty date: October 27, 2012
- Submitted: November 8, 2012
- Operation: Air carrier
- Aircraft: N924XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15179
- Aircraft time: 111,658 hours, 7,250 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

900-52-810-305, FOUND ON OK 2 FWD CARGO DOOR SKIN AT INNER SEAL RETAINER CRACKED IN COUNTERSINK 6 EA HOLES.  REPAIRED 6EA COUNTERSINK HOLES IAW REO 690-52-35-066 AND EOR52053.  SEE CONT SHEETS FOR DETAILS.  AAR SM-48.
